# SDR ARWA20060602

- Difficulty date: June 28, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 80,033 hours, 25,530 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT, OBSERVED A LOSS OF HYDRAULIC QUANTITY TO THE STAND PIPE LEVEL FOLLOWED BY A LOSS OF PRESSURE.  REMOVED AND REPLACED DAMAGE O-RING ON NR 2 ENGINE HYDRAULIC PUMP PRESSURE LINE FITTING IN ACCORDANCE WITH M/M 20-12-0 PAGE 211.  OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH M/M 72-00 PAGE 517.  ENGINE STARTING.
